Alert archive / Kansas / River Flood Warnings in 2020

River Flood Warning 40, NWS Topeka, KS

July 30, 2020Riley County, Kansas

NWS Topeka, KS issued this river flood warning at Jul 30, 2020, 9:03 PM CDT for Riley County, Kansas. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jul 30, 2020, 9:03 PM CDT (02:03 UTC)
Expired
Jul 31, 2020, 8:47 PM CDT
In force
24 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Minor

County Riley County, KS

The radar

The Topeka radar (KTWX), 74 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

146 
WGUS43 KTOP 310203
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Topeka KS
903 PM CDT Thu Jul 30 2020

...The National Weather Service in Topeka, KS has issued a flood 
warning for the following streams in Kansas...

  Chapman Creek near Chapman affecting Dickinson County
  Fancy Creek near Randolph affecting Riley County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC041-311003-
/O.NEW.KTOP.FL.W.0039.200731T1620Z-200802T0312Z/
/CHPK1.1.ER.200731T1620Z.200801T0000Z.200801T1512Z.NO/
903 PM CDT Thu Jul 30 2020

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Chapman Creek near Chapman.
* from Friday morning to Saturday evening.
* At  8:45 PM Thursday the stage was 8.9 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and 
  continue to rise to near 21.4 feet by Friday evening.The river will
  fall below flood stage by late Saturday morning.
* Impact...at 19.0 feet..Lowland flooding occurs from near the town of 
  Industry upstream from Chapman to the Smoky Hill River, downstream 
  from Champan.


&&

LAT...LON 3906 9711 3908 9707 3905 9702 3897 9698 3896 9703




$$

KSC161-311003-
/O.NEW.KTOP.FL.W.0040.200731T0203Z-200801T0147Z/
/RDPK1.1.ER.200731T0044Z.200731T0600Z.200731T0747Z.UU/
903 PM CDT Thu Jul 30 2020

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Fancy Creek near Randolph.
* until Friday evening.
* At  8:15 PM Thursday the stage was 16.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.2 feet by 
  early Friday morning. The river will fall below flood stage early 
  Friday morning.
* Impact...At 16.0 feet...Low lying areas along the creek flood.


&&

LAT...LON 3950 9687 3947 9671 3945 9675 3947 9689




$$
2 follow-up statements
829 
WGUS83 KTOP 310255
FLSTOP
Flood Statement 
National Weather Service Topeka KS
955 PM CDT Thu Jul 30 2020

...The Flood Warning continues for the following streams in Kansas...

  Big Blue River near Blue Rapids affecting Marshall County
  Black Vermillion River at Frankfort affecting Marshall County
  Buffalo Creek near Jamestown affecting Cloud County
  Little Blue River near Barnes affecting Marshall and Washington 
  Counties
  Republican River at Clay Center affecting Clay County
  Solomon River near Niles affecting Dickinson...Ottawa and Saline 
  Counties

...The Flood Warning continues for the following streams in Kansas..
  Chapman Creek near Chapman affecting Dickinson County
  Fancy Creek near Randolph affecting Riley County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-311755-
/O.EXT.KTOP.FL.W.0026.000000T0000Z-200802T1530Z/
/BLRK1.1.ER.200727T0904Z.200730T0615Z.200802T0330Z.NO/
955 PM CDT Thu Jul 30 2020

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until Sunday morning.
* At  9:15 PM Thursday the stage was 30.8 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday before midnight.
* Impact...At 21.0 feet...Minor flooding occurs along the Turkey 
  Creek.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC117-311755-
/O.EXT.KTOP.FL.W.0035.000000T0000Z-200801T1617Z/
/FKFK1.1.ER.200729T2332Z.200730T2030Z.200801T0417Z.NO/
955 PM CDT Thu Jul 30 2020

The Flood Warning continues for
  The Black Vermillion River at Frankfort.
* until Saturday morning.
* At  9:30 PM Thursday the stage was 25.4 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 26.0 feet...The west bank of the river floods.

&&

LAT...LON 3972 9643 3967 9639 3957 9656 3963 9657




$$

KSC029-311755-
/O.EXT.KTOP.FL.W.0027.000000T0000Z-200802T1225Z/
/JMSK1.3.ER.200727T1037Z.200728T1647Z.200801T1825Z.NR/
955 PM CDT Thu Jul 30 2020

The Flood Warning continues for
  The Buffalo Creek near Jamestown.
* until Sunday morning.
* At  5:21 PM Thursday the stage was 17.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.9 feet by 
  Friday evening. The river will fall below flood stage Saturday 
  early afternoon.
* Impact...At 18.0 feet...The north bank of the Buffalo Creek Floods. 
  Lowland flooding continues from 763 Road to the Republican River.

&&

LAT...LON 3964 9793 3960 9772 3958 9772 3961 9793




$$

KSC041-311755-
/O.CON.KTOP.FL.W.0039.200731T1620Z-200802T0312Z/
/CHPK1.1.ER.200731T1620Z.200801T0000Z.200801T1512Z.NO/
955 PM CDT Thu Jul 30 2020

The Flood Warning continues for
  The Chapman Creek near Chapman.
* from Friday morning to Saturday evening.
* At  9:45 PM Thursday the stage was 10.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and 
  continue to rise to near 21.4 feet by Friday evening.The river will
  fall below flood stage by late Saturday morning.
* Impact...at 19.0 feet..Lowland flooding occurs from near the town of 
  Industry upstream from Chapman to the Smoky Hill River, downstream 
  from Champan.

&&

LAT...LON 3906 9711 3908 9707 3905 9702 3897 9698 3896 9703




$$

KSC161-311755-
/O.CON.KTOP.FL.W.0040.000000T0000Z-200801T0147Z/
/RDPK1.1.ER.200731T0044Z.200731T0600Z.200731T0747Z.UU/
955 PM CDT Thu Jul 30 2020

The Flood Warning continues for
  The Fancy Creek near Randolph.
* until Friday evening.
* At  9:15 PM Thursday the stage was 16.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.2 feet by 
  early Friday morning. The river will fall below flood stage early 
  Friday morning.
* Impact...At 16.0 feet...Low lying areas along the creek flood.

&&

LAT...LON 3950 9687 3947 9671 3945 9675 3947 9689




$$

KSC117-201-311755-
/O.EXT.KTOP.FL.W.0036.000000T0000Z-200802T0042Z/
/BANK1.1.ER.200729T1856Z.200801T0000Z.200801T1842Z.UU/
955 PM CDT Thu Jul 30 2020

The Flood Warning continues for
  The Little Blue River near Barnes.
* until Saturday evening.
* At  9:30 PM Thursday the stage was 16.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.5 feet by 
  Friday evening. The river will fall below flood stage Saturday 
  early afternoon.
* Impact...At 19.0 feet...Farm field, 4.5 miles north of Barnes, south
  of the river and east of Highway 148 floods.

&&



LAT...LON 3992 9695 3992 9689 3969 9666 3967 9669 3971 9685


$$

KSC027-311755-
/O.EXT.KTOP.FL.W.0029.000000T0000Z-200803T2015Z/
/CYCK1.1.ER.200727T2105Z.200731T0600Z.200803T0815Z.NO/
955 PM CDT Thu Jul 30 2020

The Flood Warning continues for
  The Republican River at Clay Center.
* until Monday afternoon.
* At  9:30 PM Thursday the stage was 20.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.4 feet by 
  early Friday morning. The river will fall below flood stage Monday 
  morning.
* Impact...At 21.0 feet...Highways 24 and 15 flood. A high fill which 
  carries the road bed into Clay Center begins to overflow.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$

KSC041-143-169-311755-
/O.EXT.KTOP.FL.W.0032.000000T0000Z-200802T0322Z/
/NLSK1.1.ER.200728T2140Z.200731T1200Z.200801T1522Z.NO/
955 PM CDT Thu Jul 30 2020

The Flood Warning continues for
  The Solomon River near Niles.
* until Saturday evening.
* At  9:30 PM Thursday the stage was 25.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.2 feet by 
  Friday morning. The river will fall below flood stage late Saturday
  morning.
* Impact...At 27.0 feet...Arrowhead Road west of Niles floods.

&&

LAT...LON 3902 9767 3905 9761 3899 9747 3893 9736 3888 9736




$$
846 
WGUS83 KTOP 310602
FLSTOP
Flood Statement 
National Weather Service Topeka KS
102 AM CDT Fri Jul 31 2020

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Fancy Creek near Randolph affecting Riley County
  Little Blue River near Barnes affecting Marshall and Washington 
  Counties

...The Flood Warning continues for the following streams in Kansas...

  Big Blue River near Blue Rapids affecting Marshall County
  Chapman Creek near Chapman affecting Dickinson County
  Black Vermillion River at Frankfort affecting Marshall County
  Buffalo Creek near Jamestown affecting Cloud County
  Solomon River near Niles affecting Dickinson...Ottawa and Saline 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-312102-
/O.EXT.KTOP.FL.W.0026.000000T0000Z-200802T1822Z/
/BLRK1.1.ER.200727T0904Z.200730T0615Z.200802T0622Z.NO/
102 AM CDT Fri Jul 31 2020

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until Sunday afternoon.
* At 12:15 AM Friday the stage was 32.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Sunday morning.
* Impact...At 26.0 feet...Minor lowland flooding occurs from 
  Marysville to Tuttle Creek Lake.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC117-312102-
/O.CON.KTOP.FL.W.0035.000000T0000Z-200801T1617Z/
/FKFK1.1.ER.200729T2332Z.200730T2030Z.200801T0417Z.NO/
102 AM CDT Fri Jul 31 2020

The Flood Warning continues for
  The Black Vermillion River at Frankfort.
* until Saturday morning.
* At 12:30 AM Friday the stage was 24.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage by early Saturday 
  morning.
* Impact...At 26.0 feet...The west bank of the river floods.

&&

LAT...LON 3972 9643 3967 9639 3957 9656 3963 9657




$$

KSC029-312102-
/O.CON.KTOP.FL.W.0027.000000T0000Z-200802T1225Z/
/JMSK1.3.ER.200727T1037Z.200728T1647Z.200801T1825Z.NR/
102 AM CDT Fri Jul 31 2020

The Flood Warning continues for
  The Buffalo Creek near Jamestown.
* until Sunday morning.
* At  5:21 PM Thursday the stage was 17.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.9 feet by this
  evening. The river will fall below flood stage Saturday early 
  afternoon.
* Impact...At 18.0 feet...The north bank of the Buffalo Creek Floods. 
  Lowland flooding continues from 763 Road to the Republican River.

&&

LAT...LON 3964 9793 3960 9772 3958 9772 3961 9793




$$

KSC041-312102-
/O.EXT.KTOP.FL.W.0039.200731T1046Z-200801T2155Z/
/CHPK1.1.ER.200731T1046Z.200731T1800Z.200801T0955Z.NO/
102 AM CDT Fri Jul 31 2020

The Flood Warning continues for
  The Chapman Creek near Chapman.
* from early this morning to Saturday afternoon.
* At 12:45 AM Friday the stage was 13.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 21.4 feet by this afternoon.The river will
  fall below flood stage by Saturday morning.
* Impact...at 19.0 feet..Lowland flooding occurs from near the town of 
  Industry upstream from Chapman to the Smoky Hill River, downstream 
  from Champan.


&&

LAT...LON 3906 9711 3908 9707 3905 9702 3897 9698 3896 9703




$$

KSC041-143-169-312102-
/O.CON.KTOP.FL.W.0032.000000T0000Z-200802T0322Z/
/NLSK1.1.ER.200728T2140Z.200731T1200Z.200801T1522Z.NO/
102 AM CDT Fri Jul 31 2020

The Flood Warning continues for
  The Solomon River near Niles.
* until Saturday evening.
* At 11:30 PM Thursday the stage was 25.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.2 feet by this
  morning. The river will fall below flood stage late Saturday 
  morning.
* Impact...At 27.0 feet...Arrowhead Road west of Niles floods.

&&

LAT...LON 3902 9767 3905 9761 3899 9747 3893 9736 3888 9736




$$

KSC161-310632-
/O.CAN.KTOP.FL.W.0040.000000T0000Z-200801T0147Z/
/RDPK1.1.ER.200731T0044Z.200731T0145Z.200731T0322Z.UU/
102 AM CDT Fri Jul 31 2020

The Flood Warning is cancelled for
  The Fancy Creek near Randolph.
* At 12:15 AM Friday the stage was 14.4 feet.
* Flood stage is 16.0 feet.
* The creek fell below flood stage at 10:22 PM Thursday.
* Forecast...The river will continue to fall to 2.0 feet by Saturday 
  morning.

&&

LAT...LON 3950 9687 3947 9671 3945 9675 3947 9689




$$

KSC117-201-310632-
/O.CAN.KTOP.FL.W.0036.000000T0000Z-200802T0042Z/
/BANK1.1.ER.200729T1856Z.200731T0030Z.200731T0337Z.UU/
102 AM CDT Fri Jul 31 2020

The Flood Warning is cancelled for
  The Little Blue River near Barnes.
* At 12:30 AM Friday the stage was 15.5 feet.
* Flood stage is 16.0 feet.
* The river fell below flood stage at 10:37 PM Thursday.
* Forecast...Rise above flood stage by  and continue to rise to near 
  18.5 feet by this evening.
* Forecast...The river will continue to fall to 14.3 feet by Saturday
  morning.


&&



LAT...LON 3992 9695 3992 9689 3969 9666 3967 9669 3971 9685


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Jul 30, 6:50 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 30, 6:50 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
650 PM CDT Thu Jul 30 2020

...Update to aviation forecast discussion...

.SHORT TERM...(This evening through Friday)
Issued at 323 PM CDT Thu Jul 30 2020

As of 20Z Thursday afternoon, a cutoff midlevel low continues to
slowly progress ESE with its current position across Johnson
County, Kansas. Widespread rain showers with occasional
thunderstorms continue to progress northeast to southwest within
the northwest quad of the midlevel low. Portions of the area have
received several inches of rainfall, including over 5 inches
within the Topeka metro area. Radar observations coupled with
rainfall reports suggest as 0.5 degree radar reflectivities meet/exceed
50 dBz, hourly rainfall rates reach 2-3". This trend will
continue through the evening hours and possibly worsen,
especially across portions of Lyon, Coffey, and Anderson counties
where breaks in the overcast have allowed for increased
destablilzation to occur and may contribute to enhanced rainfall
rates this evening. Bottom line, the threat for flash-flooding,
possibly significant, will continue through the evening and into
the overnight hours.

Transitioning into Friday, rainfall should gradually end from
northwest to southeast as the midlevel low continues its
progression eastward. This will set the stage for a quiet and
comfortable afternoon with temperatures in the low 80s.

.LONG TERM...(Friday night through Thursday)
Issued at 323 PM CDT Thu Jul 30 2020

Northwesterly midlevel flow will be dominate the extended period.
As a result, temperatures will remain quite comfortable for early
August with highs in the 70s and 80s. We will have to monitor
embedded shortwaves within the broader midlevel flow that could
yield a few rain showers Saturday and possibly Wednesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 650 PM CDT Thu Jul 30 2020

Rain continues across the region, with predominantly MVFR
ceilings/visibilities mixed with local areas of IFR under the
heavier showers. Showers will persist through the evening, gradually
tapering off after midnight. Ceilings should remain MVFR for much of
the period, though may lift some to VFR by the afternoon. Winds will
continue to be from the north at 5 to 10 kts.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 1 AM CDT Friday for KSZ008>012-020>024-
034.

Flash Flood Watch through Friday morning for KSZ026-035>040-
054>056-058-059.

&&

SHORT TERM...Baerg
LONG TERM...Baerg
AVIATION...Reese
Hazardous weather outlook, Jul 30, 3:48 PM CDT, 5 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
348 PM CDT Thu Jul 30 2020

KSZ008>012-020>024-026-034>040-054>056-058-059-312100-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
348 PM CDT Thu Jul 30 2020

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...This Afternoon and tonight.

Showers and thunderstorms will continue across the area this
evening into tonight. Heavy rainfall is occurring with these
showers and storms and may result in additional flash flooding
and rapid river and stream rises. Severe weather is not expected.

Minor flooding of some rivers and creeks in north central and
northeast Kansas will continue into the weekend.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, Jul 30, 5:21 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
521 PM CDT THU JUL 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     FLASH FLOOD      3 NNE TOPEKA            39.09N 95.65W
07/30/2020                   SHAWNEE            KS   TRAINED SPOTTER

            SPOTTER REPORTED 7 TO 8 INCHES OF WATER
            FLOWING ACROSS US 24 NEAR MERIDEN RD.

&&

WG
Local storm report, Jul 30, 5:29 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
529 PM CDT THU JUL 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       7 WSW TOPEKA            39.02N 95.80W
07/30/2020  M2.20 INCH       SHAWNEE            KS   NWS EMPLOYEE

            MEASURED BETWEEN 10:30 AM AND 1 PM.

&&

WG
Local storm report, Jul 30, 5:30 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
530 PM CDT THU JUL 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       TOPEKA                  39.05N 95.68W
07/30/2020  M2.16 INCH       SHAWNEE            KS   TRAINED SPOTTER

            RAINFALL TOTAL FROM MORNING INTO THE
            AFTERNOON.

&&

WG
Local storm report, Jul 30, 6:44 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
644 PM CDT THU JUL 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     FLOOD            1 NW TECUMSEH           39.06N 95.60W
07/30/2020                   SHAWNEE            KS   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED 4 INCHES OF WATER
            FLOWING OVER NE SEWARD AVENUE.

&&

WG
Local storm report, Jul 30, 6:48 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
648 PM CDT THU JUL 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     FLASH FLOOD      1 ESE TECUMSEH          39.04N 95.56W
07/30/2020                   SHAWNEE            KS   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED WATER 6 INCHES DEEP
            FLOWING ACROSS SE SHAWNEE HEIGHTS RD NEAR
            THE INTERSECTION OF HIGHWAY 40.

&&

WG
Local storm report, Jul 30, 7:04 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
704 PM CDT THU JUL 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HEAVY RAIN       4 NNE BERRYTON          39.00N 95.62W
07/30/2020  M2.48 INCH       SHAWNEE            KS   NWS EMPLOYEE

            TWO DAY RAINFALL OF 5.50.

&&

DR

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:43 PM CDTFlash Flood WarningTOPDickinson, Morris4 hr
Jul 30, 9:03 PM CDTRiver Flood WarningTOPDickinson49 hr
Jul 31, 6:41 AM CDTRiver Flood WarningTOPLyon57 hr

Nearby

River Flood Warnings in Kansas, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.